My mother is of 55 to 60 years old. One day she went for an eye checkup. She was given an ear drop. After she returned home she put it in her eye and after 1 to 2 minutes she started telling that she cannot hear anything. Is it possible that due to that eye drop she is not able to hear.
The same day we took her to the ENT doctor he told that her left ear have lost 90% power and her right ear have lost 60% of power. Can this happen that a person can suddenly lose the power of his ear.
The physician is also not telling any thing he had only given the medicine. Some tests were done in which her sugar & bp was high. But she was taking the medicines of sugar & bp from 10 years. So please help me to know what it is and tell me how to cure it? Please
9 years experience
Ask Free Question
1. there are some antibiotic drops which can be used for eye and ear
2. even if an ear drop gets into eye , then ear cannot get affected..
3. your mother might be having ear problem for long time but she could not notice it ....it is just a ccoincidence
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.